EconPapers    
Economics at your fingertips  
 

Some Properties of Subclasses of Multivalent Functions

Muhammet Kamali and Fatma Sağsöz

Abstract and Applied Analysis, 2011, vol. 2011, 1-15

Abstract:

The authors introduce two new subclasses denoted by â„‘ ∗ ( Ω , 𠜆 , ð ‘ , ð ›¼ ) and â„‘ ∗ 𠜀 ( Ω , 𠜆 , ð ‘ , ð ›¼ ) of the class ð ´ ( ð ‘ , ð ‘› ) of ð ‘ -valent analytic functions. They obtain coefficient inequality for the class â„‘ ∗ ( Ω , 𠜆 , ð ‘ , ð ›¼ ) . They investigate various properties of classes â„‘ ∗ ( Ω , 𠜆 , ð ‘ , ð ›¼ ) and â„‘ ∗ 𠜀 ( Ω , 𠜆 , ð ‘ , ð ›¼ ) . Furthermore, they derive partial sums associated with the class â„‘ ∗ 𠜀 ( Ω , 𠜆 , ð ‘ , ð ›¼ ) .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/361647.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/361647.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:361647

DOI: 10.1155/2011/361647

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:361647